# SDR ASAA0380282

- Difficulty date: April 3, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5930583193
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND LEFT MLG DOOR CRACKED AT OUTBOARD CORNER.  REPLACED EXISTING CORNER DOUBLER PER SRM 52-04.  (M)
